MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT GEN; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT GEN; BLOOD GLUCOSE METER
Model Number 7917
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that she obtained blood glucose readings of 39 mg/dl, 204 mg/dl and 190 mg/dl within 1 minute on the contour next gen meter.There was no allegation of an adverse event.The device is not expected to be returned for evaluation.Since the strip information was not provided, this report will be submitted under the meter information.
 
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in sections a2 and a4 as the customer's age and weight were not provided.
 
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, the device history record was reviewed for the suspected contour next gen meter (s/n: (b)(6) ) and no manufacturing anomalies were found.In the initial report, the device manufacture date for contour next gen meter (s/n: (b)(6) ) was captured as 17-jan-2022.The correct device manufacture date is 12-aug-2022.Section h4 has been updated.

Brand Name
CONTOUR NEXT GEN
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PT PHC INDONESIA (REGISTRATION #: 3009204541)
kawasan industri mm2100
blok o-1
cikarang barat bekasi, jawa barat 17520
ID   17520
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key17435142
Report Number1810909-2023-00172
Device Sequence Number6770377
Product Code NBW
UDI-Device Identifier00301937917011
UDI-Public00301937917011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7917
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale